# SDR AWXA200200880

- Difficulty date: September 11, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 40,708 hours, 18,836 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325070
- Condition: Defective
- Location: Seat Row 17 L/H
- Part time: 0 hours, 0 cycles
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - BURNING SMELL - FLT 0534 - EN ROUTE FROM SAN TO PHX AN ACRID BURNING SMELL WAS NOTICED IN PROXIMITY OF SEAT ROW 17 L/H. MAINTENANCE FOUND CEILING LIGHT BALLAST BAD ABOVE SEAT ROW 17 L/H, REPLACED CEILING LIGHT BALLAST ASSEMBLY IAW AMM 33-21-09, OPERATIONAL CHECK WAS GOOD.
